Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Curvature and finite domination


Author: Michael Weiss
Journal: Proc. Amer. Math. Soc. 124 (1996), 615-622
MSC (1991): Primary 53C21, 53C20; Secondary 57Q10
DOI: https://doi.org/10.1090/S0002-9939-96-03056-0
MathSciNet review: 1291795
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Upper bounds obtained by Gromov on the Betti numbers of certain closed Riemannian manifolds are shown to be upper bounds on the minimum number of cells in $CW$--spaces dominating such manifolds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53C21, 53C20, 57Q10

Retrieve articles in all journals with MSC (1991): 53C21, 53C20, 57Q10


Additional Information

Michael Weiss
Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109-1003
Email: msweiss@math.lsa.umich.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03056-0
Keywords: Positive curvature, Betti numbers, homotopy direct limits
Received by editor(s): February 1, 1994
Received by editor(s) in revised form: February 22, 1994, and August 9, 1994
Communicated by: Christopher Croke
Article copyright: © Copyright 1996 American Mathematical Society